# SDR AALA202111085693

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,413 hours, 24,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHT AT SEAT 29 ABC IS NOT ILLUMINATED. TROUBLESHOT DOWN TO BROKEN WIRE CONNECTION AT WIRE CONNECTOR 7260VC12 REPAIRED PIN CONNECTION AT CONNECTOR 7260VC12, EMERGENCY LIGHT OPERATION TEST GOOD AT SEAT 29ABC, PER A321 AMM 33-51-00-710-001-A.
